# SDR FDEA201407312021

- Difficulty date: July 31, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929405
- Condition: Gouged
- Location: Bs 775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK X 8.5 AT BS 775 GOUGED. FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00, VOL. I, FIG. 5.  CUT OUT DAMAGED SEAT TRACK IAW SRM 53-70-00.  FABRICATED SEAT TRACK, SPLICE & SPLICE PLATE IAW SRM 53-70-00.  INSTALLED SEAT TRACK, SPLICE HAT & SPLICE PLATE IAW SRM 53-70-00, VOL. I, FIG. I.  MAJOR REPAIR.
